# SDR UPS02837604

- Difficulty date: February 4, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING L/E LOWER RIB IS CRACKED AT XFS 341.5.  STOP DRILLED CRACK, NDT VERIFIED CRACK IS TERMINATED, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-2-0 FIG 2.
